Tags

Type your tag names separated by a space and hit enter

Alien limb syndrome induced by a dopamine agonist in a patient with parkinsonism and agenesis of the corpus callosum.
Parkinsonism Relat Disord 2017; 39:91-92PR

Authors+Show Affiliations

Department of Neurological Sciences - Movement Disorders Section, University of Nebraska Medical Center, 988435 Nebraska Medical Center, Omaha, NE 68198-8435, USA. Electronic address: monica.krause@unmc.edu.Department of Neurological Sciences - Movement Disorders Section, University of Nebraska Medical Center, 988435 Nebraska Medical Center, Omaha, NE 68198-8435, USA. Electronic address: james.shou@unmc.edu.Department of Neurological Sciences - Movement Disorders Section, University of Nebraska Medical Center, 988435 Nebraska Medical Center, Omaha, NE 68198-8435, USA. Electronic address: drsanjupjoy@gmail.com.Department of Neurological Sciences - Movement Disorders Section, University of Nebraska Medical Center, 988435 Nebraska Medical Center, Omaha, NE 68198-8435, USA. Electronic address: drtorres@unmc.edu.

Pub Type(s)

Case Reports
Letter

Language

eng

PubMed ID

28372974

Citation

Krause, Monica, et al. "Alien Limb Syndrome Induced By a Dopamine Agonist in a Patient With Parkinsonism and Agenesis of the Corpus Callosum." Parkinsonism & Related Disorders, vol. 39, 2017, pp. 91-92.
Krause M, Shou J, Joy S, et al. Alien limb syndrome induced by a dopamine agonist in a patient with parkinsonism and agenesis of the corpus callosum. Parkinsonism Relat Disord. 2017;39:91-92.
Krause, M., Shou, J., Joy, S., & Torres-Russotto, D. (2017). Alien limb syndrome induced by a dopamine agonist in a patient with parkinsonism and agenesis of the corpus callosum. Parkinsonism & Related Disorders, 39, pp. 91-92. doi:10.1016/j.parkreldis.2017.03.011.
Krause M, et al. Alien Limb Syndrome Induced By a Dopamine Agonist in a Patient With Parkinsonism and Agenesis of the Corpus Callosum. Parkinsonism Relat Disord. 2017;39:91-92. PubMed PMID: 28372974.
* Article titles in AMA citation format should be in sentence-case
TY - JOUR T1 - Alien limb syndrome induced by a dopamine agonist in a patient with parkinsonism and agenesis of the corpus callosum. AU - Krause,Monica, AU - Shou,James, AU - Joy,Sanju, AU - Torres-Russotto,Diego, Y1 - 2017/03/18/ PY - 2016/09/23/received PY - 2017/02/23/revised PY - 2017/03/16/accepted PY - 2017/4/5/pubmed PY - 2018/11/24/medline PY - 2017/4/5/entrez KW - Alien limb phenomenon KW - Carbidopa-levodopa KW - Corpus callosum agenesis KW - Dopamine KW - Dopamine agonist KW - Medication side effects KW - Ropinirole SP - 91 EP - 92 JF - Parkinsonism & related disorders JO - Parkinsonism Relat. Disord. VL - 39 SN - 1873-5126 UR - https://www.unboundmedicine.com/medline/citation/28372974/Alien_limb_syndrome_induced_by_a_dopamine_agonist_in_a_patient_with_parkinsonism_and_agenesis_of_the_corpus_callosum L2 - https://linkinghub.elsevier.com/retrieve/pii/S1353-8020(17)30106-2 DB - PRIME DP - Unbound Medicine ER -